# SDR ABXA20121115319

- Difficulty date: November 15, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N768AX
- Make and model: Boeing 767281
- Aircraft serial: 22786
- Aircraft time: 52,976 hours, 40,615 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Strut
- Part number: 113T1912U30
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE INBOARD OF AUX TANK VENT HAS 2 EACH PANEL SUPPORTS WITH SEVERAL RUSTED NUT PLATES AND POSSIBLE CORROSION ON SUPPORTS.  BLENDED PANEL SUPPORT BEAM & FOUND TO BE OUT OF LIMITS IAW B767 SRM 57-51-02.  BEAM 0.080 MATERIAL REMOVED 0.020.  REMOVED AND REPLACED PANEL SUPPORT STRUT IAW B767 SRM 51-40-02.  REMOVED AND REPLACED NUT PLATES IAW B767 SRM 51-40-02.  ACFT WAS GROUNDED.
